Some Exponential Sums in Several Variables.
Monatshefte für Mathematik, Tome 73 (1969), pp. 348-353
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1969__73_177473,
author = {L.J. Mordell},
title = {Some {Exponential} {Sums} in {Several} {Variables.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {348--353},
year = {1969},
volume = {73},
zbl = {0186.08202},
url = {http://geodesic.mathdoc.fr/item/MOMA_1969__73_177473/}
}
L.J. Mordell. Some Exponential Sums in Several Variables.. Monatshefte für Mathematik, Tome 73 (1969), pp. 348-353. http://geodesic.mathdoc.fr/item/MOMA_1969__73_177473/